Delaware, 2016Strong Wind in Delaware, March 28, 2016
March 28, 2016 · NWS PHI · 1 event in 1 county or zone
A wind advisory was issued for all of the Delaware for the potential of high winds during the afternoon and evening hours of the 28th in association with a low pressure system moving across the region. The strongest gusts occurred across the northern part of the state.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A wind advisory was issued for all of the Delaware for the potential of high winds during the afternoon and evening hours of the 28th in association with a low pressure system moving across the region. The strongest gusts occurred across the northern part of the state.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 28, 3:27 PM EST, 3 minutes earlier.
Area forecast discussion, Mar 28, 3:27 PM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
427 PM EDT MON MAR 28 2016
.SYNOPSIS...
STRONG LOW PRESSURE DEVELOPS FROM NORTHERN NEW ENGLAND TOWARD THE
MARITIMES TONIGHT. HIGH PRESSURE OVER THE GREAT LAKES REGION TUESDAY
MORNING ARRIVES OVER THE MID ATLANTIC STATES WEDNESDAY MORNING.
STRONG LOW PRESSURE OVER THE WESTERN GREAT LAKES REGION THURSDAY
MOVES INTO NORTHEAST CANADA LATE FRIDAY TRAILING A COLD FRONT ALONG
THE EAST COAST. A STRONGER COLD FRONT SHOULD FOLLOW SUNDAY WHICH
MAY STALL JUST TO OUR SOUTH LATE MONDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE COLD FRONT HAS MOVED THROUGH THE AREA, WHILE STRONG LOW PRESSURE
MOVES INTO NEW ENGLAND THIS EVENING. A STRONG PRESSURE GRADIENT WILL
REMAIN ACROSS OUR AREA BETWEEN THE DEPARTING LOW AND AN AREA OF HIGH
PRESSURE BUILDING TO OUR WEST. THE STRONGEST PRESSURE RISES PASS
WELL TO OUR NORTH, BUT SOUNDINGS INDICATE STRONG POTENTIAL TO MIX
DOWN THE 45 TO 50 MPH WINDS FROM ALOFT LATE THIS AFTERNOON INTO THIS
EVENING. SO WE WILL KEEP THE WIND ADVISORY IN EFFECT ACROSS THE AREA
THROUGH MIDNIGHT LOCAL. BY THEN, THE STRONG MIXING SHOULD WANE SOME,
AND ALTHOUGH IT WILL REMAIN GUSTY, WE EXPECT THE ADVISORY LEVEL
WINDS TO SUBSIDE OVERNIGHT. GUSTS COULD STILL GUST 30 TO 40 MPH AT
TIMES.
DUE TO THE WINDS EXPECTED TONIGHT, OVERNIGHT LOWS ARE EXPECTED TO
END UP PRETTY CLOSE TO NORMAL AS WE SHOULD NOT HAVE SIGNIFICANT
RADIATIONAL COOLING TAKE PLACE.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
HIGH PRESSURE CONTINUES TO BUILD TOWARD THE AREA TUESDAY, BUT THERE
WILL REMAIN A TIGHT PRESSURE GRADIENT ACROSS THE AREA. WIND WILL
REMAIN GUSTY THROUGH THE DAY TUESDAY WITH GUSTS 20-30 MPH.
ANY LEFT OVER CLOUDS OVERNIGHT WILL HAVE DISSIPATED BY DAYBREAK AND
TUESDAY SHOULD BE A MOSTLY CLEAR, DRY DAY. IN FACT, RELATIVE
HUMIDITY VALUES SHOULD DROP DURING THE DAY.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
500 MB: STRONG RIDGING DEVELOPS ALONG THE EAST COAST DURING MIDWEEK
WITH MULTIPLE STRONG SHORT WAVES MOVING THROUGH SOUTHERN CANADA AND
THE NORTH CENTRAL USA LATE THIS WEEK. THIS BRIEFLY PULLS THE POLAR
VORTEX DOWN TO JAMES BAY CANADA OVER THE WEEKEND WHICH THEN SLIDES
EAST TO NEWFOUNDLAND EARLY NEXT WEEK.
TEMPERATURES: ONE OF THE WARMEST MARCH'S IN OUR HISTORICAL DATABASE
DATING BACK TO THE 1870S IS COMING TO A CLOSE. CALENDAR DAY AVERAGES
WILL BE ABOUT 5 DEGREES BELOW NORMAL WEDNESDAY WARMING TO BETWEEN
5 AND 10 DEGREES ABOVE NORMAL THURSDAY, 10 TO 15 DEGREES ABOVE NORMAL
FRIDAY, COOLING SATURDAY SO THAT IT IS FINALLY SOMEWHERE AROUND 5
DEGREES BELOW NORMAL SUNDAY AND MONDAY, MAYBE EVEN COOLER THAN
THAT ON MONDAY.
FORECAST BASIS: UNLESS OTHERWISE NOTED, GENERALLY 12Z/28 GFS MOS
GUIDANCE TUESDAY NIGHT-WEDNESDAY NIGHT, THEREAFTER THE 12Z/28 GFS
MEX MOS AND 15Z/28 WPC GUIDANCE. THIS FCST WAS CHECKED AGAINST
THE 12Z/28 ECMWF OPERATIONAL CYCLE WITH SOME ADJUSTMENTS TOWARD
THE ECMWF THURSDAY AND NEXT MONDAY.
THE DAILIES...
TUESDAY NIGHT...BECOMING CLEAR AND CHILLY. DIMINISHING NORTHWEST
WIND FROM 25 MPH DURING THE EVENING TO ALMOST CALM BY MORNING. MIN
TEMPS 5 TO 10 DEGREES BELOW NORMAL.
WEDNESDAY...SUNNY AND SEASONABLE (FEW CIRRUS IN THE MORNING). WIND
BECOMING SOUTH TO SOUTHWEST.
THURSDAY...VARIABLE CLOUDINESS, WINDY AND MILD. SOUTHWEST WINDS
GUSTY 30 TO 40 MPH IN THE AFTERNOON...STRONGEST NOON TO 5 PM...
SHOWERS SHOULD ARRIVE IN THE AFTERNOON OVER THE POCONOS AND MAYBE
MAKING IT TO I-95 BY 6 PM. THE NAM LOOKED A LITTLE FAST. PRESUMING
THE FCST TEMPS ARE ACCURATE... STRONG WIND GUSTS SHOULD DEVELOP OVER
THE LAND DURING MIDDAY. IF IT ENDS UP COOLER THAN THIS FCST, THE
GUSTY WINDS WILL BE LESS THAN CURRENTLY FORECAST. THE 12Z/28 ECMWF
THUNDERSTORM INSTABILITY MODELED MAY NOT BE REALIZED SINCE THE KI
IS ONLY IN THE 20S.
THURSDAY NIGHT...SHOWERS SHOULD BECOME MORE WIDESPREAD AND ELEVATED
INSTABILITY MAY BE INDICATING THAT THUNDERSTORMS ADVANCE ENEWD
FROM W PA INTO OUR FORECAST AREA LATE AT NIGHT.
FRIDAY...SHOWERS WITH A SOUTHWEST WIND SHIFTING TO NORTHWEST (CFP)
DURING MIDDAY OR THE AFTERNOON, EVENTUALLY FOLLOWED BY PARTIAL CLEARING.
A SLIGHT CHC OF TSTMS WITH BOTH MODELS SUGGESTING A FEW HUNDRED J
OF CAPE, SWI -1, KI LOW 30S AND TT LOW 50S.
SATURDAY...P/S AND BREEZY. WEST TO NORTHWEST WIND GUSTY 25 TO 30
MPH. MAYBE AN EVENING SPRINKLE OR FLURRY POCONOS?
SUNDAY...PARTLY SUNNY AND WINDY. GUSTY WEST TO NORTHWEST WIND.
MONDAY...INCREASING CLOUDS. LIGHT WIND MAY BE TRENDING N-NE AS
MODELS ARE TRYING TO DEVELOP A WINTRY SCENARIO WITH A WAVE OF LOW
PRESSURE TRACKING JUST TO OUR SOUTH ALONG A STRONG E-W BAROCLINIC
ZONE ON THE SOUTH EDGE OF THE POLAR WESTERLY WIND FLOW ALOFT AND
RRQ OF THE 250MB JET.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS WILL REMAIN ACROSS THE TAF SITES THROUGH THE TAF
PERIOD TONIGHT INTO TUESDAY. THE BIGGEST CONCERN IS THE STRONG WINDS
EXPECTED LATE THIS AFTERNOON INTO THIS EVENING. WINDS COULD GUST 35-
40 KNOTS AT TIMES THROUGH THIS EVENING. WIND GUSTS SHOULD SUBSIDE
SLIGHTLY OVERNIGHT, BUT WILL REMAIN GUSTY 20-25 KNOTS OVERNIGHT
THROUGH DAYBREAK. GUSTS SHOULD INCREASE AGAIN TUESDAY TO 25-30 KNOTS.
OUTLOOK...
TUESDAY NIGHT...DIMINISHING NW WIND FROM GUSTY 20-25KT AT 00Z/30 TO
ALMOST CALM OR LIGHT NORTH BY WEDNESDAY MORNING. VFR CLR WITH SCT
CLOUDS AOA 20000 FT TOWARD DAWN. WELL ABOVE AVG CONFIDENCE.
WEDNESDAY...VFR CLEAR OR SCT CLOUDS AOA 20000 FT. WIND BECOMING S-SW
WITH LATE AFTERNOON GUSTS TO NEAR 15 KT. WELL ABOVE AVG CONFIDENCE.
THURSDAY...VFR SW WIND GUSTS INCREASING 30 TO 38 KT DURING THE AFTN...
HIGHEST NEAR KPHL/KACY. SHOWERS SHOULD OCCUR AT NIGHT MOST AREAS WITH
MVFR CONDS. SLIGHT CHC OF A TSTM. ABOVE AVG CONFIDENCE.
FRIDAY...CONDITIONS LOWERING TO MVFR AND POSSIBLY IFR WITH WIDESPREAD
MORNING EXPECTED, ESPECIALLY I-95 EWD. SLIGHT CHANCE FOR A THUNDERSTORM.
SW WIND SHIFTING TO NW IN THE AFTERNOON OR EVENING WITH SHOWERS ENDING
AND CONDITIONS IMPROVING. AVERAGE CONFIDENCE (TIMING UNCERTAINTY
FOR WSHIFT AND ASSOCIATED IMPROVING CONDITIONS)
SATURDAY...VFR. WEST WIND GUST 25 TO 30 KT. ABOVE AVG CONFIDENCE.
&&
.MARINE...
GALE WARNING REMAINS IN PLACE FOR ALL WATERS AS WINDS WILL CONTINUE
TO INCREASE TO 35 TO 40 KNOTS WITH THE TIGHT PRESSURE GRADIENT
ACROSS THE AREA. WE EXTENDED THE WARNING THROUGH 2 PM ON THE
DELAWARE BAY, 6 PM ACROSS THE SOUTHERN WATERS, AND 10 PM ON THE
NORTHERN WATERS.
OUTLOOK...
TUESDAY NIGHT...SCA NW FLOW CONDITIONS DURING THE EVENING RAPIDLY
SUBSIDING LATE AT NIGHT AND THE WIND TRENDS NORTHERLY. ABOVE AVG
CONFIDENCE.
WEDNESDAY...NO MARINE HEADLINES. LIGHT NORTH WIND BECOMING SOUTH TO
SOUTHWEST IN THE AFTERNOON. WELL ABOVE AVERAGE CONFIDENCE.
THURSDAY...STRONG SW WIND FLOW WITH SCA CONDITIONS EXPECTED. SMALL
CHANCE GALE FORCE GUSTS, NEAREST MILE OF THE SHORE OFF THE WARMER
LAND. IF THE WIND IS DIRECTLY SOUTH...THEN GALE GUSTS SHOULD NOT
OCCUR NEAR THE WATERS EDGE. AVERAGE CONFIDENCE.
FRIDAY...LEFTOVER SCA SW FLOW WITH THE A WIND SHIFT TO NW IN THE
AFTN OR EVENING. SCA SEAS MAY NOT SUBSIDE ON THE ATLC WATERS UNTIL
VERY LATE FRIDAY NIGHT. HOWEVER DE BAY SHOULD BE HEADLINE FREE IN
THE AFTN AND AT NIGHT. AVERAGE CONFIDENCE.
SATURDAY...WESTERLY FLOW SCA CONDITIONS EXPECTED TO REDEVELOP ALL
WATERS. ABOVE AVG CONFIDENCE.
&&
.FIRE WEATHER...
RELATIVE HUMIDITY VALUES WILL DROP INTO THE LOW TO MID 20S ON
TUESDAY AND WILL WILL BE GUSTING 20 TO 30 MPH. HOWEVER, WITH THE
0.25-0.50+ INCHES OF RAIN THAT FELL MONDAY MORNING ACROSS THE AREA,
WE ARE NOT EXPECTING THE NEED FOR ANY ENHANCED FIRE WEATHER
HEADLINES AT THIS TIME.
&&
.CLIMATE...
A TOP 10 WARMEST MARCH ON RECORD IS A CERTAINTY FOR MUCH OF OUR
FORECAST AREA.
RECHECKING THE PROJECTIONS WITH OUR FORECAST FROM 330 AM TODAY.
PHILADELPHIA WILL BE AT LEAST THE 4TH WARMEST ON RECORD...PROJECTING
UP 2 TENTHS OF A DEGREE FROM THE FIRST 27 DAY AVERAGE OF 50.5.
THAT 50.7 AVERAGE TEMP INCLUDES THIS MORNINGS LOW OF 47.
MARCH THROUGH 27 DAYS THROUGHOUT OUR COUNTY WARNING FORECAST AREA
IS AVERAGING ABOUT 5.5 TO 8 DEGREES ABOVE NORMAL... COOLEST ACY
GED ILG.
BASED ON OUR 330 AM MONDAY FORECAST THE AVERAGES SHOULD REMAIN THE
SAME OR INCREASE SLIGHTLY BY THE END OF THE MONTH.
ABE ACY AND PHL WILL ALL BE TOP 10 WARMEST.
PHILADELPHIA IS SOLID FOR A 4TH WARMEST MARCH IN OUR HISTORICAL
DATABASE DATING BACK TO 1874. THE FINAL AVG SHOULD LIE BETWEEN 50.4
AND 51.0 DEGREES. THAT FIGURES TO A MONTHLY DEPARTURE OF AROUND 7
DEGREES ABOVE THE MONTHLY MEAN OF 43.5!
ABE RECORDS BACK TO 1922. CURRENTLY RANKED 4TH WARMEST.
ACY RECORDS BACK TO 1874. CURRENTLY RANKED 6TH WARMEST.
ILG RECORDS BACK TO 1895. CURRENTLY RANKED 9TH WARMEST.
ALLENTOWN'S 0.43 INCHES TODAY AS 4 PM, RAISES THE MONTHLY TOTAL
TO 0.96 INCHES WHICH IS ABOVE THE PREVIOUS DRIEST MARCH ON RECORD
WHICH WAS .92 INCHES IN 2006. IF THE MONTHLY TOTAL REMAINS UNDER
1.73 INCHES (TAKING INTO ACCOUNT WHAT MAY OCCUR THE REST OF TODAY
AND ON THE 31ST), THEN ALLENTOWN WOULD STILL HAVE RECORDED AROUND
A 9TH DRIEST MARCH ON RECORD.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR PAZ054-055-
060>062-070-071-101>106.
NJ...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR NJZ001-007>010-
012>027.
DE...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR DEZ001>004.
MD...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR MDZ008-012-015-
019-020.
MARINE...GALE WARNING UNTIL 6 PM EDT TUESDAY FOR ANZ452>455.
GALE WARNING UNTIL 10 PM EDT TUESDAY FOR ANZ450-451.
GALE WARNING UNTIL 2 PM EDT TUESDAY FOR ANZ430-431.
&&
SYNOPSIS...DRAG
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...DRAG 427
AVIATION...DRAG/ROBERTSON
MARINE...DRAG/ROBERTSON
FIRE WEATHER...
CLIMATE...427Hazardous weather outlook, Mar 28, 3:12 PM EST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 PM EDT MON MAR 28 2016
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-292015-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
412 PM EDT MON MAR 28 2016
...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ452>455-292015-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
412 PM EDT MON MAR 28 2016
...GALE WARNING IN EFFECT UNTIL 6 PM EDT TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ450-451-292015-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
412 PM EDT MON MAR 28 2016
...GALE WARNING IN EFFECT UNTIL 10 PM EDT TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-292015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
412 PM EDT MON MAR 28 2016
...GALE WARNING IN EFFECT UNTIL 2 PM EDT TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Strong Wind, New Castle
- When
- March 28, 3:30 PM EST
- Where
- New Castle forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 39.578, -75.639 (the zone’s center; the record gives no point)
Several trees down along Rockland road in Brandywine.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Strong Wind in New York, March 28 to 29, 20161 injured · $240,000 · 5 events
- High Wind in New Jersey, March 28, 2016$50,000 · 50 kt wind · 1 event
- Strong Wind in Connecticut, March 28 to 29, 2016$40,000 · 1 event
- Strong Wind in New York, March 28 to 29, 2016$27,000 · 9 events
- Strong Wind in Pennsylvania, March 28, 2016$33,000 · 2 events
- Winter Storm in Wyoming, March 28 to 30, 201614 events
- Winter Storm and Heavy Snow in Nevada, March 28 to 30, 20165 events
- High Wind in Arizona, March 28 to 29, 201660 kt wind · 4 events
- High Wind in Nevada, March 28, 201672 kt wind · 3 events
- Winter Storm and Winter Weather in Utah, March 28 to 30, 20163 events
- Heavy Snow and Winter Weather in Idaho, March 28, 20162 events
- High Wind and Strong Wind in California, March 28, 2016$10,000 · 61 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 617342.